TU Darmstadt / ULB / TUbiblio

Strongly uniform bounds from semi-constructive proofs

Kohlenbach, Ulrich and Gerhardy, Philipp (2006):
Strongly uniform bounds from semi-constructive proofs.
141, In: Annals of Pure and Applied Logic, pp. 89-107, [Article]

Item Type: Article
Erschienen: 2006
Creators: Kohlenbach, Ulrich and Gerhardy, Philipp
Title: Strongly uniform bounds from semi-constructive proofs
Language: German
Journal or Publication Title: Annals of Pure and Applied Logic
Volume: 141
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:21
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item